# SDR 06FDEA0758

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SUPPORT FOUND CRACKED AT STATION 1219 RBL 70, AS MARKED.  REMOVED AS PER SRM   51-31-01 VOLUME II AND NEW FLOOR SUPPORT INSTALLED AS PER SRM 51-31-01 VOLUME II.  NEW FLOOR SUPPORT FABRICATED AS PER DRAWING ACA3762.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
